| Catalog Number |
HT2.0LG |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other relevant history, including preexisting medical conditions were not provided.If the requested information becomes available, a supplementary report will be submitted.Patient identifier, age, weight are unknown.Implant and explant dates are not applicable since product was never placed and not removed.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
Event or Problem Description
Per complaint (b)(4), during clinical procedure, product fractured was observed.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.